Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Itchy Rashes On Neck And Chest After Dilationa?

hi today i had a procedure done called dilationa nd curretage due to a failed pregnancy. shortly thereafter i developed an itchy rash on my neck and chest which resembles small hives and dilated blood vessels. could you please tell me what it might be caused by?
Mon, 10 Sep 2018
Report Abuse
Dermatologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Perhaps it is a drug induced rash/hives to some of the pre operative drug like antibiotic, anxiolytic etc that you would have been administerded.. I suggest you to take an oral antihistamine e.g tab Cetrizine once a day for a few days. In addition I suggest you to apply a soothing lotion e.g calamine lotion to calm down the rashes.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Dermatologist Dr. Sivasubramanian's  Response
Hi,

I do not think that dilatation and curettage can lead to hives. The Hives (urticaria) is commonly due to food, drugs or environmental changes.
I request to avoid these common causes for few days and look for improvement. If you do not get any improvement, I request you to consult your Dermatologist.

Hope I have answered your query. Let me know if I can assist you further.
Regards,
Dr. Siva Subramanian,
Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Recent questions on Skin rash


Loading Online Doctors....
What Causes Itchy Rashes On Neck And Chest After Dilationa?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Perhaps it is a drug induced rash/hives to some of the pre operative drug like antibiotic, anxiolytic etc that you would have been administerded.. I suggest you to take an oral antihistamine e.g tab Cetrizine once a day for a few days. In addition I suggest you to apply a soothing lotion e.g calamine lotion to calm down the rashes. Hope I have answered your query. Let me know if I can assist you further.